# SDR CALA2022041400973

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 46,656 hours, 16,017 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Rh Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW VERTICAL PRESSURE DECK WEB CRACKED APPROX 1" LONG BETWEEN RBL 46.54 AND RBL 40.0 -- SEE PHOTO VERIFIED REPAIR STEPS A-E REF: SRM 57-10-10-2R-4 REPAIR 4. VERIFIED MATERIALS FOR REPAIR PARTS. VERIFIED FABRICATED PARTS PER SRM 57-10-10-2R-4 REPAIR 4. PRIMED VERIFIED INSTALLATION OF REPAIR PARTS. VERIFIED VAPOR BARRIER THICKNESS AS REQUIRED. COAT THICKNESS IS PERFORMED HFEC AND HOLE PROBE SCAN. NO DAMAGE FOUND. AND ALONDINED. OKAY TO INSTALL REPAIR PARTS. WITHIN LIMITS OK TO CONTINUE. COMPLIED WITH STEPS A-E OF TEMPORARY REPAIR 4 REF SRM NEED TO VERIFY REPAIR DOUBLER MATERIAL AS 0.100" THICK 2024-T3 FABRICATED REPAIR PARTS REF STEP F AND G OF SRM 57-10-10-2R-4 INSTALLED REPAIR PARTS STEPS H,I AND J REF SRM 57-10-10-2R-4 RESTORED VAPOR BARRIER COATING 2 COATS REF. SRM 57-10-10-2R-4 57-10-10-2R-4 REPAIR 4. BARE SHEET PO# 6480381 REF SRM 57-10-10-2R-4 REPAIR 4. TABLE 201 REPAIR 4. NEED OK TO INSTALL REPAIR 4. REPAIR 4 STEP 4. K.  HEAT LAMP STARTED AT 11:35 PM CDT. THICKNESS CHECK OK IN 2 HOURS. RESTORATION OF VAPOR BARRIER, AND APPLICATION OF CIC.  FLOOR 8371114, REF. SRM57-10-10-2R-4REPAIR4, INITIATED A DIP TO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, PANELS AND SEATS TO BE REINSTALLED ON LOG PAGES 8371126 AND REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO WHICH EVER COMES FIRST. COMPLIED WITH CATAGORY C REPAIR, STOP DRILLING AND SLOTTING OF CRACK, FABRICATION AND INSTALLATION OF REPAIR DOUBLER, APPROVED DIP FOR RIGHT VERTICAL WW WEB
